# SDR 06FDEA03167

- Difficulty date: September 3, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 48,444 hours, 9,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLAP REPLACEMENT RT WING O/B FLAP O/B HINGE FITTING P/N ARC1991 I/B FWD BOLT HOLE FOUND CORRODED.  REPAIR CARRIED OUT AT RH WING O/B FLAP O/B HINGE FITTING I/B FWD BOLT HOLE AS PER   FEDEX EA 1-5750-103507,  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
